Sunday, April 20, 2014

Tuesday, October 13, 2009 adrealtor, Community Member, asks

Q: Had stent put in a week ago. Now having shortness of breath & extreme sweating.

First symton was shortness of breath.  Had 95% blocked artery and had stent put in a little over a week ago.  Now experiencing shortness of breath no pain. On Plavix can this be the cause.

Answer This
Answers (1)
Lisa Nelson, Health Pro
10/14/09 3:25pm

Hi Adrealtor,

 

A possible side effect of Plavix is breathing difficulty.  I recomend discussing your symptoms with your physician.

 

All the best,

Lisa Nelson RD

Heart Healthy Tips

Reply
Answer This

Important:
We hope you find this general health information helpful. Please note however, that this Q&A is meant to support not replace the professional medical advice you receive from your doctor. No information in the Answers above is intended to diagnose or treat any condition. The views expressed in the Answers above belong to the individuals who posted them and do not necessarily reflect the views of Remedy Health Media. Remedy Health Media does not review or edit content posted by our community members, but reserves the right to remove any material it deems inappropriate.

By adrealtor, Community Member— Last Modified: 04/05/14, First Published: 10/13/09